CONTENTS: SANKHYA Series B, Volume 64, Part 1, April 2002




Title: Bayesian analysis of long memory stochastic volatility models
Author(s): Mike K.P. So
Series: B
Volume: 64
Part: 1
Page No.: 1--10
Year: 2002
AMS Subject Classification: 62M10, 62F15, 90A20
Paper in PDF  | Summary of Paper

Title: Inferences using a sturctured fourth-order moment matrix
Author(s): James R. Schott
Series: B
Volume: 64
Part: 1
Page No.: 11--25
Year: 2002
AMS Subject Classification: 62H15, 62H12
Paper in PDF  | Summary of Paper

Title: New infinite classes of weighing matrices
Author(s): S. Georgiou, C. Koukouvinos
Series: B
Volume: 64
Part: 1
Page No.: 26--36
Year: 2002
AMS Subject Classification: 62K05, 62K10, 05B20
Paper in PDF  | Summary of Paper

Title: Analysis of the MX/G/1 queueing system with vacation times
Author(s): Gautam Choudhury
Series: B
Volume: 64
Part: 1
Page No.: 37--49
Year: 2002
AMS Subject Classification: 60K25, 60J15
Paper in PDF  | Summary of Paper

Title: Queueing models and statistical analysis for ATM based networks
Author(s): Pier Luigi Conti, Livia de Giovanni
Series: B
Volume: 64
Part: 1
Page No.: 50--75
Year: 2002
AMS Subject Classification: 62G05, 62G15, 62G20
Paper in PDF  | Summary of Paper

Title: On the existence of the steady state availability of imperfect repair model
Author(s): Ji Hwan Cha, Jae Joo Kim
Series: B
Volume: 64
Part: 1
Page No.: 76--81
Year: 2002
AMS Subject Classification: 90B25, 62N05
Paper in PDF  | Summary of Paper

Title: Estimation for domains in double sampling for probabilities proportional to size
Author(s): G.A. Udofia
Series: B
Volume: 64
Part: 1
Page No.: 82--89
Year: 2002
AMS Subject Classification: 62D05
Paper in PDF  | Summary of Paper

Title: The redistributive effect of tax policies
Author(s): Johan Fellman
Series: B
Volume: 64
Part: 1
Page No.: 90--100
Year: 2002
AMS Subject Classification: 60E10, 60E15, 62P20
Paper in PDF  | Summary of Paper

Title: Review of Monte Carlo Strategies in Scientific Computing by Jun S. Liu
Author(s): Arnab Chakraborty
Series: B
Volume: 64
Part: 1
Page No.: 101--102
Year: 2002
Paper in PDF
Title: Review of Mathematics of the 19th Century, Volume 1 by A.N. Kolmogorov
Author(s): Ashoke K. Roy
Series: B
Volume: 64
Part: 1
Page No.: 103--105
Year: 2002
Paper in PDF